# SDR SWAA2023122827208

- Difficulty date: December 4, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION AT N/P HOLE 727B+15.5 RBL 20 WL 156. MRKD<[01] PART REPLACED OUT TO LIMITS PLEASE SEE TTG8Q00Q22PQ FOR CORRECTIVE ACTION;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
